Results 1 to 7 of 7
Like Tree3Likes
  • 2 Post By Ashop
  • 1 Post By ScotchGuard02

Thread: HGH cause diabetes?

  1. #1
    hxt
    hxt is offline Associate Member
    Join Date
    May 2017
    Posts
    152

    HGH cause diabetes?

    I ran HGH 5 days on 2 days off for about 2 months then just decide to stop cold turkey.

    sits been a couple weeks since I've stopped and im feeling strange. very weak and shaky, fatigues. also Ive contracted a UTI (no idea how), a neck rash and white coat on my tongue. Ive read that HGH can cause insulin resistance. im hoping this didn't mess up my blood sugar by coming off. one of the symptoms of diabetes is the susceptibility to yeast infections. Went to the doc, he said he didn't want to take blood work

  2. #2
    Ashop's Avatar
    Ashop is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,714
    Quote Originally Posted by hxt View Post
    I ran HGH 5 days on 2 days off for about 2 months then just decide to stop cold turkey.

    sits been a couple weeks since I've stopped and im feeling strange. very weak and shaky, fatigues. also Ive contracted a UTI (no idea how), a neck rash and white coat on my tongue. Ive read that HGH can cause insulin resistance. im hoping this didn't mess up my blood sugar by coming off. one of the symptoms of diabetes is the susceptibility to yeast infections. Went to the doc, he said he didn't want to take blood work

    I would fire you doctor and get a new one. For the mean time, go buy a blood glucose monitor and start checking your readings.
    Typically you don't see any problems with HGH unless its used in massive dosages for far too long.
    austinite and Gallowmere like this.

  3. #3
    Join Date
    Aug 2010
    Posts
    7,801
    HGH is an insulin agonist and could cause issues is you ate a candy bar after every pin and kept doing that for a long time. Your body is amazingly adaptable. Take one step at a time. Follow Alin's advice and go check your blood sugar level, first.
    cousinmuscles likes this.

  4. #4
    akshayv is offline New Member
    Join Date
    Nov 2017
    Posts
    7
    I had been experiencing foot pain and plantar fasciitis. I was desperate to find a shoe that could get me through a day of walking without pain. Well I found it, the orthofeet not only gives me the foot support and pain relief I needed; they are also a good looking shoe that can be paired with many different outfits. The shoes took me about three weeks to wear in so that they were comfortable enough to wear on a 4-8 mile walk.

  5. #5
    David LoPan's Avatar
    David LoPan is online now Knowledgeable Member
    Join Date
    Aug 2013
    Location
    Big Trouble, Little China
    Posts
    2,733
    Blog Entries
    1
    Your doctor should have pulled blood for an A1C to see what your blood sugar has been over the last 3 months.

  6. #6
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    You may not have had hgh.....was it generic!?

  7. #7
    geezuschrist's Avatar
    geezuschrist is offline Associate Member
    Join Date
    Feb 2017
    Posts
    400
    What brand did you use

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •